Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Done eye operation. Have bubble of blood behind retina. Common side effect?

I had an operation on my right eye because the capalaries in that eye, exploded, and filled my eye with blood. The did some invasive surgery, to clean out the blood, but after the operation, the Dr found I had a "Bubble Of Blood", behind the retina, and at first, he was very surprised, and showed a genuane nervousness about finding it there, but since, he now claims it was a common side seefect.

Is it ?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
I would like to know what was the cause of vitreous hemorrhage? Are you diabetic & had retinopathy, which why your capillaries exploded? Are you hypertensive? Do you wear thick glasses?
I've a feeling the blood was behind your retina prior to the operation(Vitrectomy) when your artery is just obvious now postoperatively.
But it does happen as a complication of vitrectomy in couple of cases....
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor